# SDR UALA2013042902974

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 620 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 620 STRINGERS 24-25L, FRAME INBOARD FLANGE DENTED.   REMOVED DAMAGED SECTION OF FRAME AND FABRICATED A REPAIR ANGLE, STRINGER CLIP AND SHEAR TIE.  MAJOR REPAIR.
